Advanced

Conservation laws of the Camassa-Holm equation

Lenells, Jonatan LU (2005) In Journal of Physics A: Mathematical and General 38(4). p.869-880
Abstract
We use the bi-Hamiltonian structure of the Camassa-Holm equation to show that its conservation laws H-n[m] are homogeneous with respect to the scaling m --> lambdam. Moreover, a direct argument is presented proving that H-1, H-2,..., are of local character. Finally, simple representations of the conservation laws in terms of their variational derivatives are derived and used to obtain a constructive scheme for computation of the H(n)s.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Physics A: Mathematical and General
volume
38
issue
4
pages
869 - 880
publisher
IOP Publishing
external identifiers
  • wos:000227044500009
  • scopus:12944314802
ISSN
0305-4470
DOI
10.1088/0305-4470/38/4/007
language
English
LU publication?
yes
id
c6021093-77d7-4807-8007-a979def2fca8 (old id 253559)
date added to LUP
2007-08-07 15:32:40
date last changed
2017-07-02 04:20:49
@article{c6021093-77d7-4807-8007-a979def2fca8,
  abstract     = {We use the bi-Hamiltonian structure of the Camassa-Holm equation to show that its conservation laws H-n[m] are homogeneous with respect to the scaling m --> lambdam. Moreover, a direct argument is presented proving that H-1, H-2,..., are of local character. Finally, simple representations of the conservation laws in terms of their variational derivatives are derived and used to obtain a constructive scheme for computation of the H(n)s.},
  author       = {Lenells, Jonatan},
  issn         = {0305-4470},
  language     = {eng},
  number       = {4},
  pages        = {869--880},
  publisher    = {IOP Publishing},
  series       = {Journal of Physics A: Mathematical and General},
  title        = {Conservation laws of the Camassa-Holm equation},
  url          = {http://dx.doi.org/10.1088/0305-4470/38/4/007},
  volume       = {38},
  year         = {2005},
}